MAUDE Adverse Event Report: SYNTHES GMBH 10NM TORQ LIMITING RATCHET HANDL-6MM HXC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

SYNTHES GMBH 10NM TORQ LIMITING RATCHET HANDL-6MM HXC; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 03.620.061
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Initial reporter occupation: is a j&j sales representative.Postal code (b)(6).Part # 03.620.061.Synthes lot # h881619-15.Supplier lot # h881619-15.Release to warehouse date # (b)(6) 2019.Supplier # avalign technologies-nemcomed.No non-conformance reports were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Service and repair evaluation: it was reported that during routine incoming inspection of a loaner set, it was observed that a 03.620.061, 10nm torq limiting ratchet handl-6mm hxc had failed calibration.The repair technician reported device failed torque testing and was out of calibration.The minimum torque peak attained during evaluation was 9.67 nm which is out of the specified limit 10.2 nm- 11.8 nm for the part.Warranty replaced is the reason for repair.The item is not repairable per the inspection sheet.The cause of the issue is torque test failed low.The item will be forwarded to customer quality.The evaluation was confirmed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on unknown date, during evaluation, the repair technicians found that the device has failed calibration.Issue found during testing of service and repair.No further information.This report is for one (1) 10nm torq limiting ratchet handl-6mm hxc this is report 1 of 1 for complaint (b)(4).

Brand Name
10NM TORQ LIMITING RATCHET HANDL-6MM HXC
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
eimattstrasse 3
oberdorf 
SZ  
6103142063
MDR Report Key15419007
Report Number8030965-2022-06802
Device Sequence Number2785565
Product Code LXH
UDI-Device Identifier10705034717784
UDI-Public(01)10705034717784
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.620.061
Device Catalogue Number03.620.061
Device Lot NumberH881619-15
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/19/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/23/2022
Initial Report FDA Received Date09/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown